# SDR COMA0360523

- Difficulty date: December 2, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 18,616 hours, 16,655 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5346) RECEIVED A FLAP FAIL CAUTION AT 20 DEGREE FLAP POSITION DURING QBS APPROACH.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE (FIRST EVENT) MAINTENANCE ACTION, PARAGRAPH (B) 1,2,3 (A,B,C AND E). FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
